# SDR SWAA2022031505758

- Difficulty date: August 26, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Nut Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LEFT WING TRAILING EDGE NUT PLATE BEAM BELOW #5 SPOILER PANEL IS CRACKED / REMOVED AND REPLACED NUT PLATE BEAM AT LEFT WING TRAILING EDGE; BELOW #5 SPOILER PANEL IAW SRM 51-40-02-G0-0 AND DRAWINGS 115A3758; 115A3712 59796C 30AUG19
